C-Prime Fuzzy Ideals of Rn[x]

Kedukodi, Babushri Srinivas and Kuncham, Syam Prasad and Bhavanari, Satyanarayana (2013) C-Prime Fuzzy Ideals of Rn[x]. International Journal of Contemporary Mathematical Sciences, 8 (3). pp. 133-137. ISSN 1314-7544

[img] PDF
srinivasIJCMS1-4-2013.pdf - Published Version
Restricted to Registered users only

Download (190kB) | Request a copy
Official URL: http://www.m-hikari.com/ijcms/ijcms-2013/1-4-2013/...


We characterize c-prime fuzzy ideals of the polynomial ring (Rn[x];+; �) using the notion of ideal symmetry.

Item Type: Article
Additional Information: Copyright © Hikari Ltd.
Uncontrolled Keywords: Ring, c-prime, ideal
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 02 Mar 2013 06:13
Last Modified: 02 Mar 2013 06:13
URI: http://eprints.manipal.edu/id/eprint/78725

Actions (login required)

View Item View Item